# SDR NOCA04111

- Difficulty date: April 8, 2011
- Submitted: April 16, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: No Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, J, A

## Discrepancy

AFTER TAKEOFF LOUD NOISE AT THE LT WINDOW EMERGENCY EXIT WITH VIBRATION IN THE FLOOR GOING ALL THE WAY BACK TO L4.  R & R LT OVERWING DOOR SEAL PER MM 52-09-03.  ADJUSTED DOOR PER MM 52-21-01, PERFORMED GENERAL VISUAL OF LT AND RT WING TO BODY FAIRINGS SEALS NO MISSING OR TORN SEALS.  EXTEND LEADING EDGE SLATS, INSPECTED SEALS NO MISSING SEALS OR TEARS.  PERFORMED GENERAL VISUAL ON LT AND RT STEPS, NO DEFECTS, PERFORMED GENERAL VISUAL INSP OF LT AND RT RAM AIR INLET DOOR REPLACED HARDWARE ON RAM AIR INLET DOORS AS PER MM 21-53-01, PERFORMED GENERAL VISUAL OF SLIDE DOOR LT AND RT SIDES FOR  SECURITY, NO DEFECTS.  INSPECTED OVER RIDE SPOILER ACTUATORS ARE NOT EXTENDED AS PER MM 52-65-00, INSTALLED NEW SEALS AROUND CABLES FOR ESCAPE HATCH STEP PER DWG 145T6080.  ACCOMPLISHED AN EVALUATION FLIGHT THROUGH NORMAL PARAMETERS, ALL NORMAL.
